RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2018, Volume 25, Number 3, Pages 312–322 (Mi mais630)  

Computational Geometry

On the Hodge, Tate and Mumford–Tate conjectures for fibre products of families of regular surfaces with geometric genus 1

O. V. Oreshkina (Nikol'skaya)

A.G. and N.G. Stoletov Vladimir State University, 87 Gorky str., Vladimir, 600000, Russia

Abstract: The Hodge, Tate and Mumford–Tate conjectures are proved for the fibre product of two non-isotrivial 1-parameter families of regular surfaces with geometric genus 1 under some conditions on degenerated fibres, the ranks of the Néron–Severi groups of generic geometric fibres and representations of Hodge groups in transcendental parts of rational cohomology.
Let $\pi_i:X_i\to C\quad (i = 1, 2)$ be a projective non-isotrivial family (possibly with degeneracies) over a smooth projective curve $C$. Assume that the discriminant loci $\Delta_i=\{\delta\in C \vert \mathrm{Sing}(X_{i\delta})\neq\varnothing\} \quad (i = 1, 2)$ are disjoint, $h^{2,0}(X_{ks})=1,\quad h^{1,0}(X_{ks}) = 0$ for any smooth fibre $X_{ks}$, and the following conditions hold:
$(i)$ for any point $\delta \in \Delta_i$ and the Picard–Lefschetz transformation $ \gamma \in \mathrm{GL}(H^2 (X_{is}, \mathbb{Q})) $, associated with a smooth part $\pi'_i: X'_i\to C\setminus\Delta_i$ of the morphism $\pi_i$ and with a loop around the point $\delta \in C$, we have $(\log(\gamma))^2\neq0$;
$(ii)$ the variety $X_i (i = 1, 2)$, the curve $C$ and the structure morphisms $\pi_i:X_i\to C$ are defined over a finitely generated subfield $k \hookrightarrow \mathbb{C}$.
If for generic geometric fibres $X_{1s}$ and $X_{2s}$ at least one of the following conditions holds:
$(a)$ $b_2(X_{1s})-{\mathrm{rank}}  {\mathrm{NS}}(X_{1s})$ is an odd prime number, $\quad $ $b_2(X_{1s})-{\mathrm{rank}} {\mathrm{NS}}(X_{1s})\neq b_2(X_{2s})-{\mathrm{rank}}  {\mathrm{NS}}(X_{2s})$;
$(b)$ the ring ${\mathrm{End}}_{\mathrm{Hg}(X_{1s})} {\mathrm{NS}}_{\mathbb{Q}}(X_{1s})^\perp$ is an imaginary quadratic field, $\quad b_2(X_{1s})-{\mathrm{rank}} {\mathrm{NS}}(X_{1s})\neq 4$,
${\mathrm{End}}_{\mathrm{Hg}(X_{2s})} {\mathrm{NS}}_{\mathbb{Q}}(X_{2s})^\perp$ is a totally real field or $b_2(X_{1s})-{\mathrm{rank}} {\mathrm{NS}}(X_{1s}) > b_2(X_{2s})-{\mathrm{rank}}  {\mathrm{NS}}(X_{2s})$;
$(c)$ $[b_2(X_{1s})-{\mathrm{rank}} {\mathrm{NS}}(X_{1s})\neq 4, {\mathrm{End}}_{\mathrm{Hg}(X_{1s})} {\mathrm{NS}}_{\mathbb{Q}}(X_{1s})^\perp= \mathbb{Q}$; $b_2(X_{1s})-{\mathrm{rank}} {\mathrm{NS}}(X_{1s})\neq b_2(X_{2s})-{\mathrm{rank}}  {\mathrm{NS}}(X_{2s})$, then for the fibre product $X_1 \times_C X_2$ the Hodge conjecture is true, for any smooth projective $k$-variety $X_0$ with the condition $X_1 \times_C X_2$ $\widetilde{\rightarrow}$ $X_0 \otimes_k \mathbb{C}$ the Tate conjecture on algebraic cycles and the Mumford–Tate conjecture for cohomology of even degree are true.

Keywords: Hodge, Tate and Mumford–Tate conjectures, fibre product, Mumford–Tate group, $l$-adic representation.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-00266_мол_а
This work was supported by the Russian Foundation for Basic Research under the Grant No 16-31-00266.


DOI: https://doi.org/10.18255/1818-1015-2018-3-312-322

Full text: PDF file (698 kB)
References: PDF file   HTML file

UDC: 512.7
Received: 24.12.2017

Citation: O. V. Oreshkina (Nikol'skaya), “On the Hodge, Tate and Mumford–Tate conjectures for fibre products of families of regular surfaces with geometric genus 1”, Model. Anal. Inform. Sist., 25:3 (2018), 312–322

Citation in format AMSBIB
\Bibitem{Ore18}
\by O.~V.~Oreshkina (Nikol'skaya)
\paper On the Hodge, Tate and Mumford--Tate conjectures for fibre products of families of regular surfaces with geometric genus~1
\jour Model. Anal. Inform. Sist.
\yr 2018
\vol 25
\issue 3
\pages 312--322
\mathnet{http://mi.mathnet.ru/mais630}
\crossref{https://doi.org/10.18255/1818-1015-2018-3-312-322}
\elib{https://elibrary.ru/item.asp?id=35144413}


Linking options:
  • http://mi.mathnet.ru/eng/mais630
  • http://mi.mathnet.ru/eng/mais/v25/i3/p312

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Моделирование и анализ информационных систем
    Number of views:
    This page:104
    Full text:34
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020